# SDR 9626799990

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8950E
- Make and model: Doug DC-9-31
- Aircraft serial: 47186
- Engine: Pwa JT8D9
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Lines
- Condition: Frozen
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AS THROTTLES WERE ADVANCED FOR TAKEOFF, THE RIGHT ENGINE EPR INDICATION WAS INOPERATIVE.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE APPLIED HEAT TO ASSOCIATED EPR LINES AND RAN ENGINE.  INDICATIONS WERE OK, SUSPECT ICING OF EPR RELATED LINES.
